Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 233, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 11, 2008, 9:37 PM CDT for Kossuth County, Winnebago County, Iowa. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2008, 9:37 PM CDT (02:37 UTC)
- Expired
- Jun 11, 2008, 10:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Kossuth County, IA, Winnebago County, IA
The radar
The Minneapolis radar (KMPX), 166 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 9:40 PM CDT | TSTM WND DMG | 5 Se Buffalo Center, IA | MULTIPLE TREES DOWN...SHED DESTROYED...GARAGE DAMAGED...TREE AGAINST HOME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 2:52 PM CDT | Tornado Watch | SPC | 7 hr |
| Jun 11, 8:39 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.6 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -333 J/kg
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 574 m²/s²
- 0-3 km storm-relative helicity
- 740 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 120237
SVRDMX
IAC109-189-120315-
/O.NEW.KDMX.SV.W.0233.080612T0237Z-080612T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
937 PM CDT WED JUN 11 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN KOSSUTH COUNTY IN NORTH CENTRAL IOWA...
WINNEBAGO COUNTY IN NORTH CENTRAL IOWA...
* UNTIL 1015 PM CDT.
* AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM RAKE TO 9 MILES SOUTH OF
BUFFALO CENTER...OR ALONG A LINE EXTENDING FROM 44 MILES NORTHWEST
OF MASON CITY TO 38 MILES WEST OF MASON CITY...AND MOVING EAST AT
37 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
RAKE BY 940 PM CDT...
THOMPSON BY 950 PM CDT...
SCARVILLE BY 1005 PM CDT...
LAKE MILLS BY 1010 PM CDT...
GO TO A BASEMENT OR SMALL INTERIOR ROOM. COVER YOURSELF. EVACUATE
MOBILE HOMES...AND SEEK SHELTER IN A STURDY BUILDING. LARGE WIND
BLOWN HAIL...AND SEVERE STRAIGHT LINE WINDS CAN CAUSE EXTENSIVE
DAMAGE JUST LIKE A TORNADO.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING.
ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4345 9349 4339 9351 4325 9396 4325 9398
4324 9399 4324 9421 4349 9400 4349 9350
TIME...MOT...LOC 0237Z 254DEG 32KT 4346 9393 4326 9389
$$
KINNEY2 follow-up statements
000
WWUS53 KDMX 120250
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
949 PM CDT WED JUN 11 2008
IAC109-120259-
/O.CAN.KDMX.SV.W.0233.000000T0000Z-080612T0315Z/
KOSSUTH IA-
949 PM CDT WED JUN 11 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KOSSUTH COUNTY IS
CANCELLED...
AT 947 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING
FOR IOWA.
LAT...LON 4344 9349 4339 9351 4325 9396 4325 9398
4326 9398 4349 9398 4349 9350
TIME...MOT...LOC 0249Z 238DEG 37KT 4348 9378 4334 9372
$$
IAC189-120315-
/O.CON.KDMX.SV.W.0233.000000T0000Z-080612T0315Z/
WINNEBAGO IA-
949 PM CDT WED JUN 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR WINNEBAGO COUNTY...
AT 947 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES EAST OF RAKE TO THOMPSON...OR
ALONG A LINE EXTENDING FROM 37 MILES NORTHWEST OF MASON CITY TO 30
MILES NORTHWEST OF MASON CITY...MOVING NORTHEAST AT 42 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SCARVILLE BY 1000 PM CDT...
LAKE MILLS BY 1005 PM CDT...
AT 945 PM...A WIND GUST OF 57 MPH WAS MEASURED IN THOMPSON.
FOR YOUR PROTECTION GO TO THE BASEMENT OR AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL
TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING
FOR IOWA.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING.
ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4344 9349 4339 9351 4325 9396 4325 9398
4326 9398 4349 9398 4349 9350
TIME...MOT...LOC 0249Z 238DEG 37KT 4348 9378 4334 9372
$$
LEE000
WWUS53 KDMX 120314
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1014 PM CDT WED JUN 11 2008
IAC189-120324-
/O.EXP.KDMX.SV.W.0233.000000T0000Z-080612T0315Z/
WINNEBAGO IA-
1014 PM CDT WED JUN 11 2008
...THE SEVERE THUNDERSTORM WARNING FOR WINNEBAGO COUNTY WILL EXPIRE
AT 1015 PM CDT...
AT 1013 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING
FOR IOWA.
LAT...LON 4344 9349 4339 9351 4325 9396 4325 9398
4326 9398 4349 9398 4349 9350
TIME...MOT...LOC 0314Z 238DEG 37KT 4362 9348 4348 9342
$$
KINNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:48 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jun 11, 6:48 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 648 PM CDT WED JUN 11 2008 .DISCUSSION... LARGE MID-LEVEL CYCLONE SITS OVER NORTHERN ROCKIES WITH SHORTWAVE SWINGING AROUND ITS SOUTHERN PERIPHERY EVIDENT ON WV IMAGERY. SFC ANALYSIS SHOWS LOW PRESSURE NEARLY STATIONARY IN EASTERN SD WITH WARM/STATIONARY FRONT STRETCHED ACROSS SOUTHERN MN AND WI...AND COLD FRONT EXTENDING THROUGH EASTERN NE AND CENTRAL/WESTERN KS. DEEP SOUTHERLY FLOW IN THE WARM SECTOR HAS ALLOWED LOW-LEVEL MOISTURE TO POOL UP ACROSS OUR AREA...WITH DEWPOINTS NOW IN THE MID/UPPER 60S ACROSS THE SOUTHERN 2/3 OF THE STATE. SKIES HAVE LARGELY CLEARED OUT BEHIND EARLIER CONVECTIVE CLUSTER AND ARE NOW PARTLY CLOUDY OVER MUCH OF CENTRAL IOWA...ALLOWING TEMPERATURES TO RISE INTO THE LOWER 80S IN SOME LOCATIONS. WITH THE INCREASE IN LOW-LEVEL MOISTURE AND WARM AIR INSTABILITY IS INCREASING SIGNIFICANTLY. WIND SHEAR ALSO HIGH WITH SWERLY FLOW ALOFT AND AN 850 MB JET OVER WESTERN IA. AS THE MID-LEVEL SHORTWAVE REVOLVES AROUND THE SOUTHEASTERN PERIPHERY OF THE LOW THIS EVENING...IT WILL KICK THE SURFACE LOW NORTHEAST BRINGING THE COLD FRONT THROUGH CENTRAL IA OVERNIGHT. FIRST THREAT WILL BE ISOLATED CONVECTION IN THE WARM SECTOR WELL AHEAD OF THE FRONT THIS EVENING/EARLY TONIGHT...HOWEVER IT APPEARS THAT WARM AIR ABOVE THE SFC WILL PROVIDE SUFFICIENT CAP TO KEEP THIS IN CHECK. ANYTHING THAT DOES DEVELOP IN THIS TIMEFRAME WILL HAVE A GOOD CHANCE OF GOING SEVERE GIVEN THE ENVIRONMENT. STORMS ALONG AND JUST AHEAD OF THE COLD FRONT WILL ENTER OUR AREA BETWEEN 00Z AND 04Z...MOVING ACROSS THROUGH THE NIGHT. PRIMARY SEVERE THREAT WILL BE NWERN HALF OF CWA...WITH CONVECTION TRANSITIONING TO ELEVATED AND SEVERE THREAT DIMINISHING BUT STILL PRESENT AFTER ABOUT MIDNIGHT. QPF DIFFICULT TO PIN DOWN TONIGHT...BUT HEAVY RAIN WILL BE WIDESPREAD WITH THE HIGHEST AMOUNTS LIKELY EARLIER IN THE NIGHT ACROSS THE NORTHWEST. FRONT WILL MOVE SOUTHEAST ACROSS IA ON THU AND MAY SEE ADNL TSRA DURING THE AFTERNOON OVER THE SERN THIRD. THAT SHOULD MOVE SE OF THE CWA BY SNST AND EXPECT IA TO MISS MOST OF THE CWA. PTRN CHNG WILL GIVE IA A BREAK FRM THE ACTIVE WX FOR ABOUT A WEEK AS THE OVR ALL PTRN BASICALLY SHIFTS 180 DEGREES. SOME PCPN ON TAP FOR THE SUN INTO MON TIMEFRAME, BUT NOT AS WDSPRD OR HEAVY AS HAS BEEN THE CASE OF LATE. && .AVIATION...12/00Z SVR SQUALL LINE ENTERING WRN IA WILL BE THE MAIN WX FEAT WITH THIS SET. TIMED THE SYS ACRS THE CWA OVR NGT WITH IT REACHING KFOD BY AROUND 02Z AND KOTM ARND 08Z. MAIN AREA LKLY TO LAST ABOUT 2 HRS WITH SOME -TSRA AFT MAIN LINE. OUTSIDE OF TSRA, GENL VFR CONDS WILL HOLD THRU FCST PD. WILL BE A CHANCE OF REDEVELOPMENT OVR THE SERN TAFS BY THE MID DAY PERIOD ON THU...WITH ENTIRE AREA SHIFTING SWD BY END OF TAF PD. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR ADAIR-ADAMS- AUDUBON-BLACK HAWK-BOONE-BREMER-BUTLER-CALHOUN-CARROLL-CASS- CERRO GORDO-CRAWFORD-DALLAS-EMMET-FRANKLIN-GREENE-GRUNDY-GUTHRIE- HAMILTON-HANCOCK-HARDIN-HUMBOLDT-JASPER-KOSSUTH-MADISON-MARSHALL- PALO ALTO-POCAHONTAS-POLK-POWESHIEK-SAC-STORY-TAMA-TAYLOR-UNION- WEBSTER-WINNEBAGO-WORTH-WRIGHT. && MS JUN 08
Hazardous weather outlook, Jun 11, 3:48 PM CDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 348 PM CDT WED JUN 11 2008 IAZ026>028-037>039-048>050-060>062-072>075-082>086-093>097-122100- FRANKLIN-BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL- TAMA-POLK-JASPER-POWESHIEK-MADISON-WARREN-MARION-MAHASKA-UNION- CLARKE-LUCAS-MONROE-WAPELLO-RINGGOLD-DECATUR-WAYNE-APPANOOSE- DAVIS- 348 PM CDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT STRONG THUNDERSTORMS WILL DEVELOP TO THE WEST AND MOVE INTO THE AREA THIS EVENING. THE STRONG STORMS WILL ADVANCE EAST TO THE INTERSTATE 35 CORRIDOR BY AROUND MIDNIGHT. ALL MODES OF SEVERE WEATHER AREA LIKELY THIS EVENING. WIDESPREAD HEAVY RAIN IS ALSO LIKELY WITH THESE STORMS. NUMEROUS AREAL AND RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS CENTRAL IOWA. FOR ADDITIONAL INFORMATION PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS LINGERING INTO THURSDAY EVENING. THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS EARLY FRIDAY AND A BETTER CHANCE FOR STORMS ON SUNDAY INTO MONDAY. THE SEVERE WEATHER POTENTIAL AT THIS TIME LOOKS TO BE MINIMAL WHILE THE HEAVY RAIN POTENTIAL HAS YET TO BE DETERMINED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FOR A TWO TO THREE HOUR PERIOD FROM THE BEGINNING OF THE THUNDERSTORMS THIS EVENING...AND IS NOT EXPECTED THURSDAY. IAZ004>007-015>017-023>025-033>036-044>047-057>059-070-071-081- 092-122100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-SAC-CALHOUN-WEBSTER-HAMILTON-CRAWFORD- CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR-ADAMS- TAYLOR- 348 PM CDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT STRONG THUNDERSTORMS WILL DEVELOP AND MOVE INTO WESTERN IOWA THIS EVENING. THE STORMS WILL ADVANCE TO THE INTERSTATE 35 CORRIDOR BY AROUND MIDNIGHT...AND ACROSS OUR AREA BETWEEN MIDNIGHT AND 5 AM. THE MAIN SEVERE WEATHER THIRD WILL BE FOR HAIL AND HIGH WINDS. WIDESPREAD HEAVY RAIN IS ALSO LIKELY WITH THESE STORMS. NUMEROUS AREAL AND RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS CENTRAL IOWA. FOR ADDITIONAL INFORMATION PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS LINGERING INTO EARLY FRIDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE SOUTHEAST OF A LAMONI TO TAMA LINE DURING THE AFTERNOON THURSDAY. A BETTER CHANCE FOR STORMS WILL ARRIVE ON SUNDAY INTO MONDAY. THE SEVERE WEATHER POTENTIAL AT THIS TIME LOOKS TO BE MINIMAL WHILE THE HEAVY RAIN POTENTIAL HAS YET TO BE DETERMINED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE FROM AROUND MIDNIGHT THROUGH THE PREDAWN HOURS...AND POSSIBLY THURSDAY AFTERNOON.
In the hours before
Local storm report, Jun 11, 8:53 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
853 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND DMG 4 W CARROLL 42.08N 94.94W
06/11/2008 CARROLL IA EMERGENCY MNGR
POWER POLES DOWN AND THE INTERSECTION OF IVY AVENUE AND
HIGHWAY 30.
&&
COGILLocal storm report, Jun 11, 9:02 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
902 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM TSTM WND DMG 4 ESE ARMSTRONG 43.38N 94.40W
06/11/2008 KOSSUTH IA TRAINED SPOTTER
1 1/2 FOOT DIAMTER ASH TREE DOWN.
&&
MRUSSELLLocal storm report, Jun 11, 9:03 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
903 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM HEAVY RAIN 4 E ARMSTRONG 43.39N 94.40W
06/11/2008 M1.46 INCH KOSSUTH IA TRAINED SPOTTER
&&
MRUSSELLLocal storm report, Jun 11, 9:22 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
922 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM TSTM WND DMG 1 SSW WALLINGFORD 43.30N 94.80W
06/11/2008 EMMET IA EMERGENCY MNGR
16 TO 18 INCH DIAMETER TREE DOWN.
&&
PODRAZIKLocal storm report, Jun 11, 9:32 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
932 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM TSTM WND DMG 5 NNE CARROLL 42.14N 94.82W
06/11/2008 CARROLL IA TRAINED SPOTTER
14 TO 16 INCH DIAMETER TREE DOWN.
&&
PODRAZIKLocal storm report, Jun 11, 9:37 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
937 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD 1 S MALLARD 42.93N 94.68W
06/11/2008 PALO ALTO IA LAW ENFORCEMENT
WATER REPORTED TO BE OVER HIGHWAY 4 SOUTH OF MALLARD.
&&
KJThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:12 PM CDT | Tornado Warning | DMX | Emmet, Palo Alto | 48 min |
| Jun 11, 7:29 PM CDT | Tornado Warning | DMX | Emmet, Palo Alto | 46 min |
| Jun 11, 7:39 PM CDT | Tornado Warning | DMX | Crawford | 18 min |
| Jun 11, 7:41 PM CDT | Tornado Warning | DMX | Palo Alto, Pocahontas | 34 min |
| Jun 11, 7:46 PM CDT | Severe Thunderstorm Warning | DMX | Crawford | 44 min |
| Jun 11, 7:53 PM CDT | Tornado Warning | DMX | Crawford | 52 min |
| Jun 11, 7:59 PM CDT | Flash Flood Warning | DMX | Crawford | 6 hr |
| Jun 11, 8:02 PM CDT | Tornado Warning | DMX | Sac | 28 min |
| Jun 11, 8:08 PM CDT | Flash Flood Warning | DMX | Palo Alto, Pocahontas | 6 hr |
| Jun 11, 8:12 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth | 48 min |
| Jun 11, 8:15 PM CDT | Tornado Warning | DMX | Palo Alto, Pocahontas | 45 min |
| Jun 11, 8:17 PM CDT | Tornado Warning | DMX | Audubon, Carroll | 43 min |
| Jun 11, 8:26 PM CDT | Tornado Warning | DMX | Palo Alto, Pocahontas | 34 min |
| Jun 11, 8:31 PM CDT | Tornado Warning | DMX | Carroll | 29 min |
| Jun 11, 8:33 PM CDT | Tornado Warning | DMX | Kossuth | 42 min |
| Jun 11, 8:48 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Greene | 27 min |
| Jun 11, 8:48 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Sac | 57 min |
| Jun 11, 8:52 PM CDT | Flash Flood Warning | DMX | Sac | 6 hr |
| Jun 11, 8:59 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Cass | 46 min |
| Jun 11, 8:59 PM CDT | Tornado Warning | DMX | Palo Alto, Pocahontas | 31 min |
| Jun 11, 9:06 PM CDT | Flash Flood Warning | DMX | Kossuth | 6 hr |
| Jun 11, 9:10 PM CDT | Severe Thunderstorm Warning | DMX | Webster | 50 min |
| Jun 11, 9:12 PM CDT | Tornado Warning | DMX | Kossuth | 33 min |
| Jun 11, 9:16 PM CDT | Flash Flood Warning | DMX | Audubon, Carroll, Cass | 6 hr |
| Jun 11, 9:18 PM CDT | Severe Thunderstorm Warning | DMX | Greene, Guthrie | 42 min |
| Jun 11, 9:33 PM CDT | Flash Flood Warning | DMX | Cerro Gordo, Worth | 6 hr |
| Jun 11, 9:35 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Winnebago | 40 min |
| Jun 11, 9:54 PM CDT | Severe Thunderstorm Warning | DMX | Boone | 36 min |
| Jun 11, 9:55 PM CDT | Flash Flood Warning | DMX | Adair, Greene, Guthrie, Webster | 6 hr |
| Jun 11, 9:57 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Humboldt, Webster, Wright | 48 min |
| Jun 11, 10:01 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Webster, Wright | 44 min |
| Jun 11, 10:02 PM CDT | River Flood Warning | DMX | Humboldt | 13 hr |
| Jun 11, 10:21 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Hancock | 39 min |
| Jun 11, 10:26 PM CDT | Flash Flood Warning | DMX | Boone, Dallas | 6 hr |
| Jun 11, 10:26 PM CDT | Severe Thunderstorm Warning | DMX | Story | 49 min |
| Jun 11, 10:32 PM CDT | Severe Thunderstorm Warning | DMX | Hardin | 43 min |
| Jun 11, 10:34 PM CDT | Flash Flood Warning | DMX | Franklin, Hamilton, Story, Wright | 6 hr |
| Jun 11, 10:38 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Franklin | 52 min |
| Jun 11, 11:01 PM CDT | Severe Thunderstorm Warning | DMX | Butler, Grundy | 44 min |
| Jun 11, 11:04 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Marshall, Tama | 56 min |
| Jun 11, 11:08 PM CDT | Flash Flood Warning | DMX | Hancock, Winnebago | 6 hr |
| Jun 11, 11:16 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo | 29 min |
| Jun 11, 11:20 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer | 55 min |
| Jun 11, 11:27 PM CDT | Flash Flood Warning | DMX | Adams | 6 hr |
| Jun 12, 12:08 AM CDT | River Flood Warning | DMX | Cass | 21 hr |
| Jun 12, 12:15 AM CDT | Flash Flood Warning | DMX | Black Hawk, Bremer, Butler, Grundy | 6 hr |
| Jun 12, 12:23 AM CDT | Flash Flood Warning | DMX | Polk | 6 hr |
| Jun 12, 12:28 AM CDT | Flash Flood Warning | DMX | Madison | 6 hr |
| Jun 12, 1:28 AM CDT | Flash Flood Warning | DMX | Marshall, Tama | 6 hr |
| Jun 12, 2:26 AM CDT | Areal Flood Warning | DMX | Palo Alto, Pocahontas | 6 hr |
| Jun 12, 3:06 AM CDT | Areal Flood Warning | DMX | Kossuth | 6 hr |
| Jun 12, 3:22 AM CDT | Areal Flood Warning | DMX | Audubon, Carroll, Cass | 5 hr |
| Jun 12, 3:50 AM CDT | Areal Flood Warning | DMX | Adair, Guthrie | 6 hr |
| Jun 12, 4:05 AM CDT | Severe Thunderstorm Warning | DMX | Decatur, Wayne | 40 min |
| Jun 12, 4:23 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Guthrie | 23 min |
| Jun 12, 5:30 AM CDT | Areal Flood Warning | DMX | Adams | 3 hr |
| Jun 12, 6:26 AM CDT | Areal Flood Warning | DMX | Madison | 3 hr |
| Jun 12, 7:00 AM CDT | Areal Flood Warning | DMX | Adair, Adams, Audubon, Black Hawk, Boone, Bremer and 26 more | 12 hr |
| Jun 12, 9:39 AM CDT | River Flood Warning | DMX | Decatur | 34 hr |
| Jun 12, 12:21 PM CDT | River Flood Warning | DMX | Story | 15 hr |
| Jun 12, 1:13 PM CDT | River Flood Warning | DMX | Lucas | 38 hr |
| Jun 12, 1:27 PM CDT | River Flood Warning | DMX | Polk | 14 hr |
| Jun 12, 3:04 PM CDT | Areal Flood Warning | DMX | Marion | 12 hr |
| Jun 12, 3:09 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion | 29 min |
| Jun 12, 3:29 PM CDT | Severe Thunderstorm Warning | DMX | Poweshiek | 27 min |
| Jun 12, 3:47 PM CDT | Severe Thunderstorm Warning | DMX | Tama | 28 min |
| Jun 12, 3:58 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Poweshiek | 27 min |
| Jun 12, 4:21 PM CDT | Tornado Warning | DMX | Appanoose, Davis | 39 min |
| Jun 12, 4:40 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Wayne | 34 min |
| Jun 12, 4:47 PM CDT | Severe Thunderstorm Warning | DMX | Monroe | 32 min |
| Jun 12, 4:57 PM CDT | Tornado Warning | DMX | Davis | 48 min |
| Jun 12, 5:06 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska | 39 min |
| Jun 12, 5:19 PM CDT | Flash Flood Warning | DMX | Appanoose, Davis, Monroe, Wapello | 12 hr |
| Jun 12, 5:26 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Wayne | 14 min |
| Jun 12, 5:30 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Poweshiek | 17 min |
| Jun 12, 5:36 PM CDT | Severe Thunderstorm Warning | DMX | Monroe | 24 min |
| Jun 12, 5:48 PM CDT | Tornado Warning | DMX | Davis | 30 min |
| Jun 12, 6:56 PM CDT | Areal Flood Warning | DMX | Adair, Adams, Black Hawk, Boone, Bremer, Butler and 17 more | 12 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.